Volume 14, Issue 4
Subconvergence of Finite Elements and a Self-Adaptive Algorithm

Q. D. Zhu & Q. Lin

J. Comp. Math., 14 (1996), pp. 336-344.

Published online: 1996-08

Preview Full PDF 296 4129
Export citation
  • Abstract
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-14-336, author = {}, title = {Subconvergence of Finite Elements and a Self-Adaptive Algorithm}, journal = {Journal of Computational Mathematics}, year = {1996}, volume = {14}, number = {4}, pages = {336--344}, abstract = {}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9243.html} }
TY - JOUR T1 - Subconvergence of Finite Elements and a Self-Adaptive Algorithm JO - Journal of Computational Mathematics VL - 4 SP - 336 EP - 344 PY - 1996 DA - 1996/08 SN - 14 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9243.html KW - AB -
Q. D. Zhu & Q. Lin. (1970). Subconvergence of Finite Elements and a Self-Adaptive Algorithm. Journal of Computational Mathematics. 14 (4). 336-344. doi:
Copy to clipboard
The citation has been copied to your clipboard